# SDR 99ZZZM439

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Strip
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIPS FOR FORWARD CABIN BULKHEADS NEED CLEANED, CORROSION REMOVED, PAINTED, ETC.  CLEANED, REMOVED CORROSION ALODINED, PRIMED, PAINTED, AND REATTACHED PHONELLIC STRIPS.  (M)
